# SDR 2014FA0000260

- Difficulty date: April 18, 2014
- Submitted: April 19, 2014
- Operation: General aviation
- Aircraft: N161SR
- Make and model: Cirrus SR22
- Aircraft serial: 2120
- Aircraft time: 932 hours
- Engine: Cont IO550N
- Engine time: 932 hours
- System (JASC): 2400 · Electrical Power System
- Part: Bracket
- Part number: 657046
- Condition: Cracked
- Location: Alternator
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ALTERNATOR BRACKET FOUND CRACKED DURING ROUTINE 50 HOUR INSPECTION.  THIS IS THE 6TH WITHIN A YEAR.
